# SDR UIEA2020062301342

- Difficulty date: June 19, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,166 hours, 22,092 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Lens
- Condition: Missing
- Location: Oxygen Bottle
- Component: Oxygen Bottle
- Component part number: 550A1ABF23A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS MISSING ON LAVATORY OXYGEN BOTTLE.  REMOVED AND REPLACED O2 BOTTLE IAW AMM 35-31-00. OPS GOOD.
